Alert archive / Alabama / River Flood Warnings in 2017

River Flood Warning 8, NWS Birmingham, AL

May 20, 2017Jefferson County, Alabama

NWS Birmingham, AL issued this river flood warning at May 20, 2017, 8:29 PM CDT for Jefferson County, Alabama. It took effect at May 20, 2017, 8:49 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 8:29 PM CDT (01:29 UTC)
In effect from
May 20, 2017, 8:49 PM CDT
Expired
May 21, 2017, 10:25 AM CDT
In force
14 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Village Creek (AL) at Avenue W in Ensley (ENSA1). The gauge peaked at 9.63 ft at May 20, 2017, 9:00 PM CDT.

actionminormoderate51005/2105/22
Action stage
10 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02458450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

357 
WGUS44 KBMX 210129
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
829 PM CDT Sat May 20 2017

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Village Creek At At Avenue W Affecting Jefferson County.

.Heavy rainfall of up to four inches has occurred since 
this afternoon over the Village Creek drainage area...
and a flood warning is now in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC073-211329-
/O.NEW.KBMX.FL.W.0008.170521T0149Z-170521T1525Z/
/ENSA1.1.ER.170521T0149Z.170521T0300Z.170521T0325Z.NO/
829 PM CDT Sat May 20 2017

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Village Creek At At Avenue W.
* until Sunday morning...or until the warning is cancelled.
* At  8:15 PM Saturday The stage Was 8.9 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast with crest values just above 10 feet. 
* Impact...At 10.0 feet...Flooding of low-lying areas begins in Ensley
  and Pratt City. The water treatment plant west of Pratt City begins
  to flood along the road near the digest area of the plant on the 
  north side of the creek. 

&&

LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
          3352 8688                   

$$
1 follow-up statement
125 
WGUS84 KBMX 210354
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
1054 PM CDT Sat May 20 2017

...The flood warning is cancelled for the Village Creek At At Avenue 
W...

.Village Creek at Avenue W has crested, is below flood stage, and is
now falling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This is the last statement issued for this event.

&&

ALC073-210424-
/O.CAN.KBMX.FL.W.0008.000000T0000Z-170521T1525Z/
/ENSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1054 PM CDT Sat May 20 2017

The Flood Warning is cancelled for
  The Village Creek At At Avenue W.
* AT 10:30 PM Saturday the stage was 8.2 feet. 
* Flood stage is 10.0 feet. 
* Forecast...The river crested below flood stage at 9.8 feet.  The 
  river will fall continue to fall.


&&

LAT...LON 3352 8687 3351 8688 3351 8689 3353 8690
          3352 8688                   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 20, 7:55 PM CDT, 34 minutes earlier.

Area forecast discussion, May 20, 7:55 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
755 PM CDT Sat May 20 2017

.UPDATE...
Evening Update and 00Z Aviation.

&&

.DISCUSSION...

Convective band has developed right over Central Alabama and
generally was located from Centre and Oneonta southward through
Alabaster and Sylacauga to Montgomery. Many areas received 1 to 2
inches or rain in a very short period of time. Instability was
favorable and severe wind gusts in the 40 to 50 mph range
occurred. Some flooding and minor wind damage has occurred.

The precipitable water values remain near 2 inches across the
area. The best instability was east where not as much activity has
moved over that area. So in the next few hours, heavy rainfall and
gusty winds will be possible. A low level jet will develop in the
next few hours south and the potential of an organized area of
thunderstorms exist. This may cutoff some of the northern activity
and therefore it may diminish a bit, but strong thunderstorms and
very heavy rain are possible for areas near Montgomery and
eastward overnight.

Additionally, a marginal pressure rise/fall couplet has been
observed from the rain activity westward. There may be a chance of
a wake low developing. This would produce additional southeast wind
gust at the trailing edge of the rain. These wind gust could be
25 to 45 mph. This is a very complicated mesoscale forecast and be
prepared for quick adjustments and changes if they become
necessary.

75

&&

.AVIATION...
00Z TAF Discussion.

Thunderstorms will continue for many terminals at least another 3
to 4 hours. The storms will be capable of very heavy rainfall and
gusty winds. The storms slowly progress eastward but kept a
mention of at least VCSH in overnight. Then, MVFR/IFR ceilings
will develop over Central Alabama and stick around until mid
morning. Ceilings should improve by 16-18z, but then there will be
another chance at showers and thunderstorms as an upper low moves
in.

75

&&

.FIRE WEATHER...

Widespread rain and storms will continue tonight, with high rain
chances tomorrow ahead of a cold front. The front is expected to
stall across the area, leaving elevated rain chances in the
forecast through mid week. Critical fire weather conditions are
not expected.

&&

.PREV DISCUSSION...
/Issued 139 PM CDT Sat May 20 2017/
SHORT TERM...

An outflow boundary extends from far western Kentucky and extends
southwest through Memphis TN and further southwest into north-
central Louisiana ahead of a surface low pressure area analyzed
this afternoon across far southeast Nebraska. A cold front extends
from a triple point southeast of the occluding surface low from
northwest Missouri southward into eastern Oklahoma and into east-
central Texas. Additionally, a mid level disturbance continues to
lift northeast across our southwest counties early this afternoon.

Convection across northwest Mississippi is approaching a north-
south oriented band of showers and thunderstorms that developed
late this morning across much of east-central Mississippi. This
convection will interact over the next few hours and is expected
to build further east into the state this afternoon and evening.

Scattered showers and thunderstorms have developed across the Pine
Belt of interior southeast Mississippi along with across the
wiregrass of southeast Alabama over the past few hours and this
activity is gradually lifting northward.

Modified 20.12Z BMX sounding along with mesoanalysis data suggests
a corridor of maximum SBCAPE exists roughly from Auburn west to
Selma north to Tuscaloosa and northeast to Anniston with values in
excess of 2000 J/kg within this area. Regional VWP data indicates
a generally unidirectional southerly flow through 20 KFT followed
by southwesterly flow aloft. Minor speed shear exists with
velocities from 5-15 kts in the lower 5-10 KFT layer followed by
velocities from 15-35 kts aloft.

The combination of strong surface-based instability along with
low end speed shear aloft plus freezing level/wet bulb zero
heights with a few pockets of dry air within the column from the
12Z sounding indicate some potential for strong storms producing
gusty winds and small hail this afternoon. Given the expectation
that near-surface instability will be reduced through convection
this afternoon we do not expect any potential for wind or hail
threats tonight, though thunderstorms will remain possible
overnight.

05

Previous short-term discussion: Today and Tonight.

A couple MCSs are ongoing at this hour, extending from Texas
northward through northwest Arkansas into Missouri. CAMs indicate
that this activity will become less organized as it reaches the
Mississippi River later this morning, but will likely leave an
outflow boundary somewhere over Mississippi. Closer to home, deep
layer southerly flow will develop as the Central US trough with
embedded Central Plains closed low causes the Atlantic ridge to
lose its grip on the area. Southerly flow will draw tropical
moisture northward from the Gulf and Caribbean into the area with
PWATs increasing to near 2 inches and dewpoints climbing into the
low 70s. Numerous showers and thunderstorms are expected to
develop with heating over the area in the open warm sector.
Diffluent upper- level flow and weak shortwaves will aid
development. Main hazards from these strong thunderstorms will be
frequent lightning, torrential downpours, gusty winds, and small
hail. Forecast microburst composite parameter values indicate some
low to moderate microburst potential with initial development,
due to some dry air aloft and associated DCAPE as well as MLCAPE
values around 2500 J/kg. These parameters will decrease through
the afternoon as mid-levels moisten/profiles become saturated,
causing DCAPE to decrease. Mid- level lapse rates will be weak,
and the increasing coverage of storms will cause them to compete
with one another. 0-6 km bulk shear values only be around 20-25
kts, and CAMs indicate that storms will struggle to become
organized. Will have to keep an eye on development along the
outflow boundary in Mississippi for any organization, but the warm
sector will probably be contaminated by afternoon convection by
the time any of this activity arrives. Will somewhat reluctantly
add a low confidence mention of isolated severe wind gusts to the
HWO. Organized severe storms appear unlikely based on the weak
shear and CAM guidance, so will not include anything more than a
marginal risk in our graphics.

Rain chances will remain high tonight due to lingering convection
from the afternoon and possible convection moving in from the
west off of the outflow boundary and/or cold front. A modest 20-25
kt LLJ will also develop. Exact details of the timing and amounts
of possible multiple rounds of convection remain very uncertain,
given weak forcing and stabilization from convective overturning.
It will not rain the entire time this weekend as there will be
occasional lulls. Will continue to monitor the flash flooding
threat given the long duration of high PWATs. Flash flood guidance
remains high due to recent dry conditions. Storm total QPF
through the weekend from WPC is in the 1-3 inches, but the details
remain uncertain. We can likely handle a round or two of heavy
rainfall; if the same areas get heavy rain multiple times then
some threat of flash flooding could develop. Confidence is still
too low to mention flash flooding in the HWO, however
minor/nuisance flooding of poorly drained/urban areas (below the
level of flash flooding) will probably occur.

32/Davis

LONG TERM...
Sunday through Friday.

The cold front will move into the area Sunday and Sunday night.
The main upper-level dynamics will pass well north of the area,
with just the southern edge of the trough passing over our area.
However, tropical moisture will remain in place along with weak
shortwaves in the southwest flow aloft. Therefore, rain chances
will remain high, but the exact convective details of what time it
will rain and what time there will be breaks remains uncertain.
Instability should be less than today given convective
overturning, but a few strong storms with gusty winds will remain
possible. Weak 0-6 km bulk shear values should prevent any
organized severe weather. As discussed in the short term section,
the threat for heavy rainfall will continue to be monitored.

The cold front should stall somewhere over the area by Monday as
it becomes parallel to the westerly flow aloft and separated from
the parent system. The deeper moisture should move east of the
area, but weak shortwaves in the westerly flow aloft interacting
with the front should result in continued chances of scattered
showers and storms, primarily across the southern half of Central
Alabama. A fast- moving, possibly convectively enhanced shortwave
will move through the Gulf Coast region through the base of an
large and anomalously deep trough amplifying over the central and
eastern US Monday night and Tuesday. This may be accompanied by a
surface low and LLJ. Rain chances will begin to increase Monday
night as isentropic lift develops ahead of this system, followed
by a potential MCS on Tuesday. There's still alot of uncertainty
regarding the timing and strength of this system. If it tracks far
enough inland, a threat for damaging winds and even brief
tornadoes could develop across parts of southern Central Alabama
south of the warm front. On the other hand, a track along the
coast would minimize surface-based instability further inland, a
scenario that often occurs. There's still too much uncertainty
due to the small size of the wave and mesoscale details to mention
anything in the HWO. Heavy rainfall will also be something to
monitor as well.

Wednesday a more potent shortwave will round the base of the
anomalous trough and a cold front will move into the area. 0-6 km
bulk shear, upper- level forcing, and cooling aloft will all be
impressive for late May with this system. However, moisture
return will be very questionable behind Tuesday's system due to
low- level winds turning more northwesterly Tuesday night without
much of a southerly LLJ by Wednesday, so instability and
associated severe threat will be uncertain with dewpoints only in
the low 60s. The upper- level forcing and front will be enough to
trigger a good chance of showers and embedded storms, also aided
by a -18C cold pool at 500 mb. Dry and refreshingly cooler
conditions will move in for Thursday.

32/Davis

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  78  63  78  59 / 100  70  70  20  10
Anniston    70  78  66  79  60 / 100  70  70  30  10
Birmingham  72  78  65  80  61 / 100  70  70  20  20
Tuscaloosa  72  80  65  82  62 /  80  70  70  30  40
Calera      71  78  65  80  62 / 100  70  70  30  30
Auburn      71  79  67  80  63 / 100  70  80  50  30
Montgomery  73  82  68  83  64 / 100  70  70  50  40
Troy        72  81  67  82  64 / 100  70  80  50  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 20, 3:48 AM CDT, 16 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
348 AM CDT Sat May 20 2017

ALZ011>015-017>050-211200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
348 AM CDT Sat May 20 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Numerous showers and thunderstorms will develop this afternoon. A
couple isolated storms could produce damaging wind gusts up to 60
mph between noon and 8 PM west of a Montgomery to Heflin line.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and early this evening.

In the hours before

Special weather statement, May 20, 6:40 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
640 PM CDT SAT MAY 20 2017

ALZ037-041-043>046-210015-
Tallapoosa AL-Autauga AL-Montgomery AL-Macon AL-Bullock AL-Elmore AL-
640 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUTAUGA...SOUTHERN
ELMORE...NORTHWESTERN BULLOCK...CENTRAL MACON...SOUTH CENTRAL
TALLAPOOSA AND NORTHERN MONTGOMERY COUNTIES UNTIL 715 PM CDT...

At 640 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cantelous to near Tysonville to near
Hardaway. Movement was north at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Notasulga, Milstead, Pike Road, Elmore, Coosada, Deatsville,
Eclectic, Shorter, Franklin, Hyundai Motors Of Alabama, Auburn
University In Montgomery, Lake Tuskegee, Autauga County Airport and
Woodcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3223 8603 3222 8641 3225 8642 3228 8648
      3234 8648 3234 8652 3257 8651 3263 8588
      3260 8570 3258 8569 3258 8566 3257 8566
      3254 8560 3220 8575
TIME...MOT...LOC 2340Z 195DEG 33KT 3228 8646 3237 8597 3228 8576

JH/05
Special weather statement, May 20, 6:55 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
655 PM CDT SAT MAY 20 2017

ALZ020-210030-
Cherokee AL-
655 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH-CENTRAL CHEROKEE COUNTY
UNTIL 730 PM CDT...

At 654 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Henagar to near Little River Falls to near
Little River Canyon National Preserve. Movement was northeast at 25
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, New Moon, Yellow Creek Falls, Chesterfield and Little
River Canyon Np.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3435 8548 3419 8575 3433 8569 3436 8566
      3437 8563 3439 8562 3440 8563 3440 8561
      3444 8558 3446 8558 3447 8557 3449 8557
      3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 2354Z 228DEG 23KT 3457 8569 3447 8560 3430 8567

JH/05
Special weather statement, May 20, 7:11 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
711 PM CDT SAT MAY 20 2017

ALZ035>037-041-043>045-210045-
Chilton AL-Tallapoosa AL-Autauga AL-Montgomery AL-Macon AL-Coosa AL-
Elmore AL-
711 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUTAUGA...SOUTHEASTERN
CHILTON...ELMORE...NORTHWESTERN MACON...SOUTHERN TALLAPOOSA...
NORTHWESTERN MONTGOMERY AND SOUTHEASTERN COOSA COUNTIES UNTIL 745 PM
CDT...

At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Prattville to Liberty City. Movement was north
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Dadeville, Camp Hill, Notasulga, Equality, Elmore, Coosada,
Deatsville, Eclectic, Franklin, Martin Dam, Santuck, Titus, Autauga
County Airport and Ten Cedar Estates.

LAT...LON 3271 8567 3270 8570 3258 8570 3258 8568
      3249 8568 3235 8654 3237 8655 3237 8657
      3279 8653 3286 8567
TIME...MOT...LOC 0011Z 194DEG 24KT 3246 8644 3258 8575

JH/05
Local storm report, May 20, 7:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      1 ENE KINGSTON          33.54N 86.75W
05/20/2017                   JEFFERSON          AL   TRAINED SPOTTER

            MULTIPLE WATER RESCUES ONGOING ALONG 1ST AVE
            N.

&&

TG
Special weather statement, May 20, 7:31 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
731 PM CDT SAT MAY 20 2017

ALZ027-028-036-037-043-210100-
Tallapoosa AL-Clay AL-Talladega AL-Coosa AL-Elmore AL-
731 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TALLADEGA...
NORTHEASTERN ELMORE...NORTHWESTERN TALLAPOOSA...COOSA AND
SOUTHWESTERN CLAY COUNTIES UNTIL 800 PM CDT...

At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Speed to near Highway 9 And Highway 22 to
Jacksons Gap. Movement was north at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Alexander City, Sylacauga, Dadeville, Ashland, Goodwater, Rockford,
Kellyton, Weogufka, Equality, Stewartville, Jacksons' Gap, New Site,
Goldville, Hanover, Pentonville, Bradford, Cottage Grove,
Bentleyville, Strickland Crossroads and Hatchet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3312 8642 3318 8613 3328 8578 3275 8574
      3272 8601 3266 8621
TIME...MOT...LOC 0031Z 168DEG 38KT 3274 8620 3287 8605 3289 8583

JH/05
Special weather statement, May 20, 8:26 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
826 PM CDT SAT MAY 20 2017

ALZ021-028-029-210230-
Clay AL-Randolph AL-Cleburne AL-
826 PM CDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANDOLPH...
SOUTHEASTERN CLEBURNE AND NORTHEASTERN CLAY COUNTIES UNTIL 930 PM
CDT...

At 826 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Cheaha to Lake Wedowee. Movement was
northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Heflin, Lineville, Wedowee, Lake Wedowee, Ranburne, Woodland,
Morrison Cross Roads, Barfield, Fosters Cross Roads, Delta, Mount
Cheaha, Corinth, Graham, Hollis Crossroads, Newell, Cragford, R.l.
Harris Dam, Ofelia, Trickem and Lake Cleburne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3320 8561 3339 8592 3356 8576 3356 8574
      3357 8574 3361 8570 3361 8569 3363 8569
      3363 8566 3365 8564 3368 8564 3372 8560
      3358 8532 3347 8530
TIME...MOT...LOC 0126Z 223DEG 24KT 3341 8586 3328 8564

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:11 PM CDTSpecial Weather StatementBMXElmore34 min
May 20, 7:18 PM CDTFlash Flood WarningBMXCherokee3 hr
May 20, 7:31 PM CDTSpecial Weather StatementBMXCoosa, Tallapoosa29 min
May 20, 7:45 PM CDTFlash Flood WarningBMXChilton, Jefferson, Shelby, Talladega3 hr
May 20, 7:51 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
May 20, 8:24 PM CDTAreal Flood AdvisoryBMXCalhoun, Etowah, St. Clair, Talladega3 hr
May 20, 8:26 PM CDTSpecial Weather StatementBMXCleburne64 min
May 20, 9:00 PM CDTFlash Flood WarningBMXElmore, Montgomery3 hr
May 20, 9:21 PM CDTSpecial Weather StatementBMXLowndes24 min
May 20, 9:45 PM CDTSpecial Weather StatementBMXPike60 min
May 20, 10:17 PM CDTSpecial Weather StatementBMXBullock58 min
May 20, 10:23 PM CDTFlash Flood WarningBMXCherokee3 hr
May 20, 10:35 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery6 hr
May 20, 11:04 PM CDTSpecial Weather StatementBMXMacon41 min
May 20, 11:13 PM CDTSpecial Weather StatementBMXLee32 min
May 20, 11:40 PM CDTAreal Flood AdvisoryBMXMacon, Tallapoosa3 hr
May 20, 11:44 PM CDTSpecial Weather StatementBMXLee, Russell61 min
May 21, 12:01 AM CDTFlash Flood WarningBMXMacon3 hr
May 21, 12:03 AM CDTSpecial Weather StatementBMXBarbour42 min
May 21, 12:30 AM CDTAreal Flood AdvisoryBMXLee3 hr
May 21, 12:33 AM CDTSpecial Weather StatementBMXChambers, Lee57 min
May 21, 1:14 AM CDTSpecial Weather StatementBMXChambers46 min
May 21, 1:40 AM CDTAreal Flood AdvisoryBMXRandolph3 hr
May 21, 4:25 AM CDTAreal Flood WarningBMXLowndes, Montgomery3 hr
May 21, 6:55 AM CDTRiver Flood WarningBMXMontgomery48 hr
May 21, 4:05 PM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 17 more47 hr
May 21, 6:17 PM CDTSpecial Weather StatementBMXLamar, Marion43 min

Nearby

River Flood Warnings in Alabama, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.